# SDR QXEA2025012400012

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 20,258 hours, 13,288 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2214. ON POSTFLIGHT WALK AROUND APU OFF, GPU CONNECTED RECIEVED STATIC SHOCKS WHEN RUNNING HAND ON AIRCRAFT SKIN IN PORT ADP SMOOTH AREA. REMOVED FROM SERVICE. C/W MCN E240028-01 ISSUE 2 DISCONNECTED GPU AC NO LONGER SHOCKING PERSONAL. RETURNED TO SERVICE. NO PARTS REPLACED.
